# SDR SWAA011979

- Difficulty date: July 11, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 48,131 hours, 46,881 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND FRAME CRACKED AT BS 616, STR 17L.                                REPAIRED FRAME PER SWA TI.
